Alert archive / Indiana / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 40, NWS Indianapolis, IN
NWS Indianapolis, IN issued this severe thunderstorm warning at Apr 17, 2013, 3:57 AM EDT for Greene County, Indiana. It was in force for 63 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 17, 2013, 3:57 AM EDT (07:57 UTC)
- Expired
- Apr 17, 2013, 5:00 AM EDT
- In force
- 63 min
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
County Greene County, IN
The radar
The Evansville,IN radar (KVWX), 102 km from the middle of the area, began a volume at 08:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 8.0 hours before the alert went out and 182 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1490 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 93 m²/s²
- 0-3 km storm-relative helicity
- 390 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.8
The text
As transmitted, in the capitals the NWS used until 2016.
376
WUUS53 KIND 170757
SVRIND
INC055-170900-
/O.NEW.KIND.SV.W.0040.130417T0757Z-130417T0900Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
357 AM EDT WED APR 17 2013
THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
GREENE COUNTY IN SOUTHWEST INDIANA...
* UNTIL 500 AM EDT
* AT 352 AM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR LINTON...AND
MOVING EAST AT 10 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES AND CROPS IS EXPECTED.
* LOCATIONS IMPACTED INCLUDE...
BLOOMFIELD...LYONS...SWITZ CITY AND NEWBERRY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3911 8722 3911 8680 3890 8688 3890 8702
3896 8724
TIME...MOT...LOC 0757Z 280DEG 9KT 3903 8713
HAIL...1.00IN
WIND...<50MPH
$$
NIELD2 follow-up statements
714
WWUS53 KIND 170821
SVSIND
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
421 AM EDT WED APR 17 2013
INC055-170900-
/O.CON.KIND.SV.W.0040.000000T0000Z-130417T0900Z/
GREENE IN-
421 AM EDT WED APR 17 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL GREENE
COUNTY UNTIL 500 AM EDT...
AT 416 AM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BLOOMFIELD...
AND MOVING EAST AT 15 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES AND CROPS IS EXPECTED.
LOCATIONS IMPACTED INCLUDE...
BLOOMFIELD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3892 8699 3902 8715 3911 8705 3911 8680
3890 8688
TIME...MOT...LOC 0821Z 276DEG 12KT 3902 8700
HAIL...1.00IN
WIND...<50MPH
$$
NIELD112
WWUS53 KIND 170826
SVSIND
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
426 AM EDT WED APR 17 2013
INC055-170836-
/O.CAN.KIND.SV.W.0040.000000T0000Z-130417T0900Z/
GREENE IN-
426 AM EDT WED APR 17 2013
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL GREENE COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
HOWEVER SMALL HAIL IS STILL POSSIBLE WITH THIS THUNDERSTORM.
LAT...LON 3892 8699 3902 8715 3911 8705 3911 8680
3890 8688
TIME...MOT...LOC 0826Z 276DEG 12KT 3902 8698
$$
NIELDWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 17, 3:32 AM EDT, 25 minutes earlier.
Area forecast discussion, Apr 17, 3:32 AM EDT, 25 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 332 AM EDT WED APR 17 2013 .UPDATE... THE SYNOPSIS...NEAR TERM...SHORT TERM AND LONG TERM SECTIONS HAVE BEEN UPDATED BELOW. && .SYNOPSIS... ISSUED AT 327 AM EDT WED APR 17 2013 A FRONTAL SYSTEM STALLED NEAR THE OHIO RIVER IS EXPECTED TO MOVE NORTH ACROSS THE FORECAST AREA TONIGHT. STRONG LOW PRESSURE IS EXPECTED TO MOVE THROUGH THE GREAT LAKES THURSDAY NIGHT AND FRIDAY...BRINGING A COLD FRONT THROUGH THE AREA. IN THE WAKE OF THIS FRONT...HIGH PRESSURE IS EXPECTED TO BUILD INTO THE AREA BY NEXT WEEKEND AND INTO EARLY NEXT WEEK. ANOTHER FRONTAL SYSTEM MAY AFFECT THE AREA BY NEXT TUESDAY. && .NEAR TERM /THIS MORNING THROUGH TODAY/... ISSUED AT 327 AM EDT WED APR 17 2013 FRONTAL BOUNDARY REMAINS JUST SOUTH OF THE OHIO RIVER AS OF 230 AM. DESPITE THAT...SCATTERED CONVECTION CONTINUES TO DEVELOP AND MOVE ACROSS SOUTHERN PORTIONS OF THE FORECAST AREA...AND ADDITIONAL STORMS CONTINUE IN THE NORTHERN WABASH VALLEY. MESOANALYSIS INDICATES INSTABILITY GRADIENT REMAINS NORTH OF THE BOUNDARY AND DRAPED OVER FAR SOUTHERN COUNTIES...LIKELY CONTRIBUTING TO THE PERSISTENCE OF STORMS. PRESENCE OF THE DEEPER LIFT AND WARM ADVECTION SHOULD ENABLE CONVECTION TO PERSIST THROUGH EARLY THIS MORNING. WILL MAINTAIN LIKELY TO SCATTERED THUNDERSTORM COVERAGE THROUGH EARLY THIS MORNING...WITH A DECREASE IN COVERAGE ANTICIPATED TOWARDS DAYBREAK AS THE AXIS OF LIFT SHIFTS NORTH AND LOW LEVEL FORCING WEAKENS IN RESPONSE TO SUBTLE RIDGING ALOFT. AS FOR THE REST OF THE DAY SCATTERED CHANCES FOR SHOWERS AND THUNDERSTORMS WILL PERSIST HOWEVER NOT ANTICIPATED TO BE AS WIDESPREAD AS THEY WERE TUESDAY NIGHT. GUIDANCE REALLY HAS NOE HANDLE ON THE NEXT 24 HOURS...AS MUCH OF THE SHORT TERM GUIDANCE HAS CONDITIONS DRY NOW AND CONTINUES THIS TREND THROUGH THE DAY. LEANED ON PERSISTENCE FOR THE FORECAST TODAY AND TONIGHT. MOS BLEND YIELDS HIGHS IN THE UPPER 60S TO MID 70S SEEMS REASONABLE. && .SHORT TERM /TONIGHT THROUGH FRIDAY NIGHT/... ISSUED AT 327 AM EDT WED APR 17 2013 THE AFOREMENTIONED STALLED FRONTAL BOUNDARY NEAR THE OHIO RIVER WILL LIFT NORTHWARD AS A WARM FRONT TONIGHT...GENERATING RENEWED CHANCES FOR SHOWERS AND THUNDERSTORMS. BEST MOISTURE...LIFT...AND INSTABILITY LIES MAINLY NORTH OF I-70 AND THIS IS WHERE THE HIGHER POPS ARE CONCENTRATED FOR TONIGHT. WENT A FEW DEGREES ABOVE MOS FOR LOWS AVERAGING THE MID 60S. CENTRAL INDIANA WILL BE FIRMLY IN THE WARM SECTOR THURSDAY. WITH STRONG SW LLVL FLOW HIGH TEMPERATURES WILL BE CLOSER TO THE MAVMOS THAN MET...DESPITE THE CLOUD COVER AND PRECIP CHANCES. LOOK FOR HIGHS IN THE UPPER 70S (N) TO LOW 80S (S). AGREE WITH PREVIOUS THINKING THAT THERE REALLY IS NOT MUCH OF A FORCING MECHANISM FOR WIDESPREAD CONVECTION DURING THE DAY THURSDAY...OTHER THAN SOME LEFT OVER RESIDUAL BOUNDARIES FROM NIGHT BEFORE OR DIURNALLY CHARGED. KEPT POPS AT CHANCE...EXCEPT FOR THE FAR NW LATER IN THE DAY AS THE FRONT QUICKLY APPROACHED THE REGION. COLD FRONT EXPECTED TO MOVE THROUGH THE AREA LATE THURSDAY NIGHT/EARLY FRIDAY MORNING. FORCING ALONG THE FRONT LOOKS STRONG...ALONG WITH STRONG DEEP LAYER SHEAR...ALTHOUGH THE LAPSE RATES LOOK RATHER POOR AT THIS POINT. NEVERTHELESS...HIGH WINDS ARE POSSIBLE GIVEN THE EXPECTED WIND FIELDS/LIFT. 80-90 POPS DURING THIS PERIOD WILL CONTINUE AT THIS TIME...ALONG WITH A SLIGHT RISK FOR SEVERE WX FOR THE ENTIRE FORECAST AREA. WILL KEEP SOME POPS GOING FOR FRIDAY AS WELL TO COVER ANY LINGERING ACTIVITY IN THE WAKE OF FRONT. AREA SHOULD BE DRY BY FRIDAY NIGHT. && .LONG TERM /SATURDAY THROUGH TUESDAY NIGHT/... ISSUED AT 327 AM EDT WED APR 17 2013 IN WAKE OF THE COLD FRONT AT THE END OF THE WORK WEEK...AN AREA OF COLD HIGH PRESSURE BUILDS INTO THE OHIO VALLEY FROM THE NORTHWEST. THIS WILL KEEP DRY BUT COOL CONDITIONS ACROSS CENTRAL INDIANA...WITH BELOW NORMAL TEMPERATURES. LOWS ON SATURDAY MORNING WILL NEED TO BE WATCHED AS FROST POTENTIAL MAY EXIST...HOWEVER THE PRESSURE GRADIENT AT THAT TIME STILL SUGGESTS THAT WINDS BE STRONG ENOUGH TO PREVENT FROST FORMATION AND SKIES MAY REMAIN PARTLY CLOUDY. HIGH PRESSURE SHIFTS EAST OF INDIANA THROUGH THE WEEKEND AND INTO THE NEXT WORKWEEK. A RETURN OF SOUTHERLY FLOW AROUND THE HIGH SHOULD RESULT IN SLIGHTLY WARMER TEMPERATURES EACH DAY. THE NEXT BEST CHANCE FOR PRECIP APPEARS ON TUESDAY AND TUESDAY NIGHT AS A STRONG COLD FRONT ONCE AGAIN PUSHES THROUGH THE STATE. && .AVIATION /DISCUSSION FOR THE 160600Z TAFS/... ISSUED AT 1233 AM EDT WED APR 17 2013 FRONTAL BOUNDARY IS CURRENTLY DOWN NEAR THE OHIO RIVER...BUT A PERSISTENT LOW LEVEL JET WILL REMAIN ACROSS THE REGION OVER THE NEXT SEVERAL HOURS. THIS WILL COMBINE WITH INCREASING ISENTROPIC LIFT AND WARM ADVECTION TO MAINTAIN SCATTERED CONVECTION ACROSS THE FORECAST AREA FOR THE NEXT SEVERAL HOURS. WILL CONTINUE TO CARRY TEMPO GROUPS FOR THUNDER THROUGH 09Z. THE AXIS OF STRONGEST LIFT SHOULD LIFT NORTH TOWARDS DAYBREAK...WITH CONVECTIVE COVERAGE DIMINISHING INTO THE MORNING. MODEL SOUNDINGS INDICATING DEEP MOISTURE TRAPPED BENEATH A SHARP INVERSION...AND ANTICIPATE WIDESPREAD IFR CEILINGS AND LOWER TO IMPACT THE TERMINALS THROUGH LATE MORNING. CEILINGS WILL BEGIN TO LIFT INTO THE AFTERNOON AS THE INVERSION WEAKENS. LIKELY TO SEE SCATTERED CONVECTION DEVELOP ONCE AGAIN DURING THE AFTERNOON AS THE FRONT LIFTS BACK NORTH THROUGH THE REGION. WILL CONTINUE TO CARRY A PERIOD OF VCTS DURING THE LATE AFTERNOON AND EARLY EVENING. WINDS WILL GRADUALLY VEER FROM EAST-NORTHEAST EARLY THIS MORNING TO SOUTHEAST THROUGH THE DAY AT ABOUT 10KTS. && .IND WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...SMF NEAR TERM...SMF SHORT TERM...SMF LONG TERM....SMF AVIATION...RYAN
In the hours before
Local storm report, Apr 16, 11:00 PM EDT, 4 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1100 PM EDT TUE APR 16 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1055 PM HAIL COALMONT 39.19N 87.23W
04/16/2013 E1.75 INCH CLAY IN BROADCAST MEDIA
&&
CORRECTED COUNTY/STATE...LOCATION
BHHSpecial weather statement, Apr 16, 11:14 PM EDT, 4 hours 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1114 PM EDT TUE APR 16 2013
INZ051-170345-
VIGO-
1114 PM EDT TUE APR 16 2013
...STRONG THUNDERSTORM ADVISORY FOR VIGO COUNTY UNTIL 1145 PM EDT...
AT 1111 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 6 MILES NORTH OF WEST UNION...OR 6 MILES SOUTH
OF MARSHALL...MOVING EAST AT 35 MPH.
HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THIS STORM.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
TERRE HAUTE...
PRAIRIE CREEK...
PRAIRIETON...
WEST TERRE HAUTE...
PIMENTO...
INDIANA STATE UNIVERSITY...
RILEY...
SEELYVILLE...
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3935 8758 3935 8756 3936 8754 3946 8754
3956 8723 3927 8724 3926 8731 3925 8758
3926 8761 3928 8762 3930 8761 3930 8762
3931 8762
TIME...MOT...LOC 0314Z 254DEG 32KT 3931 8763
TDUDLocal storm report, Apr 16, 11:24 PM EDT, 4 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1124 PM EDT TUE APR 16 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0619 PM HAIL FRANKLIN 39.49N 86.06W
04/16/2013 E0.25 INCH JOHNSON IN TRAINED SPOTTER
DELAYED REPORT
&&
BHHSpecial weather statement, Apr 17, 1:18 AM EDT, 2 hours 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
118 AM EDT WED APR 17 2013
INZ060-170615-
SULLIVAN-
118 AM EDT WED APR 17 2013
...STRONG THUNDERSTORM ADVISORY FOR SULLIVAN COUNTY UNTIL 215 AM
EDT...
AT 117 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR HUTSONVILLE...OR 7 MILES NORTHEAST OF
ROBINSON...MOVING EAST AT 20 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
SULLIVAN...
MEROM...
GRAYSVILLE...
TURTLE CREEK RESERVOIR...
FAIRBANKS...
PAXTON...
SHELBURN...
HYMERA...
DUGGER...
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
&&
LAT...LON 3919 8762 3920 8759 3923 8758 3926 8729
3926 8724 3897 8724 3896 8752 3898 8758
3906 8758 3908 8762 3910 8762 3911 8766
3912 8764 3914 8766
TIME...MOT...LOC 0518Z 257DEG 19KT 3908 8765
NIELDLocal storm report, Apr 17, 3:09 AM EDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
309 AM EDT WED APR 17 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0250 AM HAIL 1 N SPEARSVILLE 39.35N 86.20W
04/17/2013 E1.50 INCH JOHNSON IN STORM CHASER
HAIL COVERING THE GROUND.
&&
NIELDSpecial weather statement, Apr 17, 3:31 AM EDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
331 AM EDT WED APR 17 2013
INZ060-061-170815-
GREENE-SULLIVAN-
331 AM EDT WED APR 17 2013
...STRONG THUNDERSTORM ADVISORY FOR WESTERN GREENE AND EASTERN
SULLIVAN COUNTIES UNTIL 415 AM EDT...
AT 329 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR LINTON...OR 30 MILES EAST OF ROBINSON...
MOVING EAST AT 15 MPH.
HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THIS STORM...ALONG
WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
LINTON...
BLOOMFIELD...
LYONS...
SWITZ CITY...
WORTHINGTON...
NEWBERRY...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
&&
LAT...LON 3914 8728 3911 8688 3890 8699 3890 8711
3898 8736
TIME...MOT...LOC 0731Z 287DEG 12KT 3904 8718
NIELDThe office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 16, 8:04 PM EDT | Special Weather Statement | IND | Martin | 26 min |
| Apr 16, 9:44 PM EDT | Special Weather Statement | IND | Knox | 46 min |
| Apr 16, 10:01 PM EDT | Severe Thunderstorm Warning | IND | Daviess, Knox | 44 min |
| Apr 16, 10:12 PM EDT | Severe Thunderstorm Warning | IND | Greene, Monroe, Owen | 48 min |
| Apr 16, 10:57 PM EDT | Severe Thunderstorm Warning | IND | Clay, Greene, Owen | 48 min |
| Apr 16, 11:14 PM EDT | Special Weather Statement | IND | Vigo | 31 min |
| Apr 17, 1:18 AM EDT | Special Weather Statement | IND | Sullivan | 57 min |
| Apr 17, 1:55 AM EDT | Severe Thunderstorm Warning | IND | Sullivan | 35 min |
| Apr 17, 2:07 AM EDT | Severe Thunderstorm Warning | IND | Morgan | 38 min |
| Apr 17, 2:30 AM EDT | Severe Thunderstorm Warning | IND | Greene, Sullivan | 60 min |
| Apr 17, 3:31 AM EDT | Special Weather Statement | IND | Greene | 44 min |
| Apr 17, 3:41 AM EDT | Areal Flood Advisory | IND | Greene, Sullivan | 3 hr |
| Apr 17, 8:54 AM EDT | Areal Flood Advisory | IND | Bartholomew, Boone, Brown, Clay, Clinton, Decatur and 26 more | 12 hr |
| Apr 17, 12:26 PM EDT | River Flood Warning | IND | Hamilton, Marion | 11 hr |
| Apr 17, 12:26 PM EDT | River Flood Warning | IND | Marion, Morgan | 5 days |
| Apr 17, 12:26 PM EDT | River Flood Warning | IND | Marion, Morgan | 5 days |
| Apr 17, 12:26 PM EDT | River Flood Warning | IND | Morgan, Owen | 6 days |
| Apr 17, 12:26 PM EDT | River Flood Warning | IND | Morgan, Owen | 6 days |
| Apr 17, 12:26 PM EDT | River Flood Warning | IND | Greene, Owen | 11 days |
| Apr 17, 12:26 PM EDT | River Flood Warning | IND | Daviess, Greene, Knox | 14 days |
| Apr 17, 12:26 PM EDT | River Flood Warning | IND | Daviess, Greene, Knox | 13 days |
| Apr 17, 12:26 PM EDT | River Flood Warning | IND | Daviess, Gibson, Knox, Pike | 15 days |
| Apr 17, 12:26 PM EDT | River Flood Warning | IND | Daviess, Gibson, Knox, Pike | 16 days |
| Apr 17, 12:26 PM EDT | River Flood Warning | IND | Gibson, Knox | 16 days |
| Apr 17, 12:26 PM EDT | River Flood Warning | IND | Knox | 27 days |
| Apr 17, 12:26 PM EDT | River Flood Warning | IND | Gibson, Knox, Posey | 25 days |
| Apr 17, 12:26 PM EDT | River Flood Warning | IND | Henry, Rush, Shelby | 23 hr |
| Apr 17, 12:26 PM EDT | River Flood Warning | IND | Bartholomew, Johnson, Shelby | 4 days |
| Apr 17, 12:26 PM EDT | River Flood Warning | IND | Jackson, Lawrence, Washington | 5 days |
| Apr 17, 12:26 PM EDT | River Flood Warning | IND | Lawrence, Martin | 11 hr |
| Apr 17, 12:26 PM EDT | River Flood Warning | IND | Jackson, Lawrence, Washington | 12 days |
| Apr 17, 12:26 PM EDT | River Flood Warning | IND | Carroll, Tippecanoe, White | 4 days |
| Apr 17, 12:26 PM EDT | River Flood Warning | IND | Delaware, Randolph | 11 hr |
| Apr 17, 12:26 PM EDT | River Flood Warning | IND | Tippecanoe | 3 days |
| Apr 17, 12:26 PM EDT | River Flood Warning | IND | Carroll, Howard, Tippecanoe | 4 days |
| Apr 17, 12:26 PM EDT | River Flood Warning | IND | Clay, Greene | 5 days |
| Apr 17, 12:26 PM EDT | River Flood Warning | IND | Montgomery, Parke | 23 hr |
| Apr 17, 3:34 PM EDT | Flash Flood Watch | IND | Bartholomew, Boone, Brown, Carroll, Clay, Clinton and 33 more | 40 hr |
| Apr 17, 4:54 PM EDT | Severe Thunderstorm Warning | IND | Jackson, Lawrence, Monroe | 51 min |
| Apr 17, 5:29 PM EDT | Severe Thunderstorm Warning | IND | Bartholomew, Brown, Johnson, Morgan | 46 min |
| Apr 17, 5:52 PM EDT | Severe Thunderstorm Warning | IND | Hancock, Johnson, Marion, Morgan, Shelby | 38 min |
| Apr 17, 6:28 PM EDT | Severe Thunderstorm Warning | IND | Hamilton, Hancock, Henry, Madison, Marion, Shelby | 47 min |
| Apr 17, 7:21 PM EDT | Severe Thunderstorm Warning | IND | Hendricks, Montgomery, Parke, Putnam | 39 min |
| Apr 17, 7:49 PM EDT | Severe Thunderstorm Warning | IND | Boone, Clinton, Montgomery, Tippecanoe | 41 min |
| Apr 17, 7:55 PM EDT | Severe Thunderstorm Warning | IND | Fountain, Montgomery, Parke, Tippecanoe, Vermillion, Warren | 35 min |
Nearby
Severe Thunderstorm Warnings in Indiana, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.